# SDR SWAA2022081541725

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 13,683 hours, 6,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN CEILING EMERGENCY LIGHT ASSY MISSING AFT FACING LIGHT COVER. / [01] INSTALLED CENTER CABIN CEILING EMERGENCY LIGHT ASSY AFT LIGHT COVER IAW AMM33-51-01.
